# SDR SWAA2022041283823

- Difficulty date: March 14, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 51,363 hours, 27,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS 291.5 TO BS 294.5 AND STRINGER 17R AT PASSENGER CABIN 2022-131716 / [01] REPLACED SUPPORT ANGLE LOCATED BS 291.5 TO BS 294.5 AND STRINGER 17R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A8310 REV B SEE INDIVIDUAL SIGNOFF BELOW;[02] REPLACED SUPPORT ANGLE LOCATED BS 291.5 TO BS 294.5 AND STRINGER 17R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A8310 REV B  SEE INDIVIDUAL SIGNOFF BELOW RII
